Cross Reference Up

Wojcik, MR (2013). Notes on scale-invariance and base-invariance for Benford's Law. arXiv:1307.3620 [math.PR].

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Alexopoulos, T and Leontsinis, S (2014). Benford's Law in Astronomy. Journal of Astrophysics and Astronomy, 35(4), pp. 639-648. ISSN/ISBN:0250-6335. DOI:10.1007/s12036-014-9303-z. View Complete Reference Online information Works that this work references Works that reference this work
Benford, FA (2020). Fourier Analysis and Benford Random Variables. Preprint arXiv:arXiv:2006.07136 [stat.OT]; last accessed June 20, 2020. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Jasak, Z (2011). Benfordís Law and Invariances. Journal of Mathematics and System Science, Volume 1, No.1 (Serial No.1). ISSN/ISBN:2159-5291. View Complete Reference No online information available Works that this work references Works that reference this work
Palacios, NT (2020). Benford's Law. History, mathematical justification and applications. Degree in Statistics Final Degree Project, Universidad de Valladolid. Facultad de Ciencias. View Complete Reference Online information Works that this work references No Bibliography works reference this work